Doctors Lounge - Pharmacy Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pharmacy Answers List

Forum Name: Pharmacy & Drug Topics

Question: ophthalmology


 may - Tue Jun 10, 2003 7:51 am

loss of eyesight, constant infection for three years both eyes effected. discharge from eye's Daily symptons so bad that it causes stress. Doctors unsure of diagnoses.
?
 DeLWolcott - Wed Oct 05, 2005 11:36 am

The type of infection should be evaluated as soon as possible. This could be caused by severe allergies, clogged tear ducts or a number of other sources.

First and foremost, the eyes are nothing to mess around with, especially if you are already experiencing loss of eyesight. If your physician refuses to do more tests to narrow it down, consider getting a second opinion from another physician.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us